# SDR USAA2011110700004

- Difficulty date: October 29, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON UPPER SURFACE OF FLOORBEAM AT FR70, S23L, Y765.  REPLACED FLOORBEAM AT FR70, S23L, Y765 IAW A320 SRM 51-42-00.
